On the complexification of real-analytic polynomial mappings of $\mathbb{R}^{2}$

Tom 88 / 2006

Ewa Ligocka Annales Polonici Mathematici 88 (2006), 119-125 MSC: Primary 30C99, 30D50, 30C10, 32H02; Secondary 32H50, 32D15, 30C62. DOI: 10.4064/ap88-2-3

Streszczenie

We give a simple algebraic condition on the leading homogeneous term of a polynomial mapping from $\mathbb{R}^{2}$ into $\mathbb{R}^{2}$ which is equivalent to the fact that the complexification of this mapping can be extended to a polynomial endomorphism of $\mathbb{C}\mathbb{P}^{2}$. We also prove that this extension acts on $\mathbb{C}\mathbb{P}^{2}\setminus\mathbb{C}^{2}$ as a quotient of finite Blaschke products.

Autorzy

  • Ewa LigockaInstitute of Mathematics
    Department of Mathematics, Computer Science and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek